| Model Number |
700FC35 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this 35mm mitral annuloplasty band, it was explanted and replaced with a 37mm band of the same model for unknown reasons.No additional adverse patient effects were reported. .